English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Celestial mechanics of elastic bodies (Erratum to: Math. Zeitschrift vol 258, pg 381, 2008)

Beig, R., & Schmidt, B. G. (2009). Celestial mechanics of elastic bodies (Erratum to: Math. Zeitschrift vol 258, pg 381, 2008). Mathematische Zeitschrift, 263(1), 233-233. doi:10.1007/s00209-009-0562-3.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-647F-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-6481-B
Genre: Journal Article

Files

show Files
hide Files
:
MZerratum263_233.pdf (Any fulltext), 76KB
Name:
MZerratum263_233.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Beig, Robert, Author
Schmidt, Bernd G.1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: The online version of the original article can be found under doi:10.1007/s00209-007-0177-5.

Details

show
hide
Language(s):
 Dates: 2009-09
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 443272
ISI: 000268302300012
ISSN: 0025-5874
DOI: 10.1007/s00209-009-0562-3
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematische Zeitschrift
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 263 (1) Sequence Number: - Start / End Page: 233 - 233 Identifier: -